Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 26, NWS Lake Charles, LA

October 30, 2013Jasper County, Tyler County, Texas

NWS Lake Charles, LA issued this flash flood warning at Oct 30, 2013, 3:39 PM CDT for Jasper County, Tyler County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 30, 2013, 3:39 PM CDT (20:39 UTC)
Expired
Oct 30, 2013, 7:30 PM CDT
In force
4 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 124 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 30, 6:00 PM CDTFLASH FLOODJasper, TXAT LEAST ONE CAR FLOODED IN THE BROOKSHIRE BROTHERS PARKING LOT. SEVERAL STREETS UNDER WATER, INCLUDING WATER STREET AND THE INTERSECTION OF WEST HOUSTON AND MARVIN HANCOCK DRIVE. SHERIFFS DEPARTMENT REPORTS SEVERAL ROAD CLOSURES ACROSS NORTHERN JASPER COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 141 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WGUS54 KLCH 302039
FFWLCH
TXC241-457-310030-
/O.NEW.KLCH.FF.W.0026.131030T2039Z-131031T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT WED OCT 30 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL JASPER COUNTY IN SOUTHEAST TEXAS...
  CENTRAL TYLER COUNTY IN SOUTHEAST TEXAS...

* UNTIL 730 PM CDT

* AT 337 PM CDT...THE PUBLIC REPORTED FLASH FLOODING ACROSS THE   
WARNED AREA. THE NATIONAL WEATHER SERVICE DOPPLER RADAR IS 
ESTIMATING THAT ONE TO 6 INCHES OF RAIN HAS FALLEN ACROSS THE WARNED 
AREA TODAY AND THIS HAS LEAD TO FLOODING OF HOMES IN THE WOODVILLE 
AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...JASPER...
  TOWN BLUFF...WOODVILLE...MAGNOLIA SPRINGS...MT. UNION AND SPURGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE MOVING INTO THE REGION FROM 
THE SOUTHWEST AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE 
IN THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3103 9399 3068 9395 3060 9456 3084 9462

$$

TINGLER
1 follow-up statement
885 
WGUS74 KLCH 302235
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
535 PM CDT WED OCT 30 2013

TXC241-457-310030-
/O.CON.KLCH.FF.W.0026.000000T0000Z-131031T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER TX-TYLER TX-
535 PM CDT WED OCT 30 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL TYLER AND
CENTRAL JASPER COUNTIES UNTIL 730 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ADVANCING ACROSS THE 
WARNED AREA. THESE ADDITIONAL RAINS WILL BE SUFFICIENT TO MAINTAIN
THE THREAT OF ADDITIONAL FLOODING.   

NATIONAL WEATHER SERVICE RADAR INDICATED UP TO 6 INCHES OF RAIN HAD 
FALLEN. AN ADDITIONAL 1 TO 3 INCHES WILL BE POSSIBLE WITH THE 
INCOMING RAINS. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING 
INCLUDE...JASPER...TOWN BLUFF...WOODVILLE...MAGNOLIA SPRINGS...MT. 
UNION AND SPURGER.

MINOR FLOODING OF A HOME IS WOODVILLE HAS BEEN REPORTED AS WELL AS 
FLOODING OF CARS IN THE JASPER AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3103 9399 3068 9395 3060 9456 3084 9462

$$

MM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 12:37 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Oct 30, 12:37 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1237 PM CDT WED OCT 30 2013

.AVIATION...MOISTURE AND INSTABILITY WILL CONTINUE TO INCREASE
ACROSS THE REGION THROUGH THURSDAY. THIS WILL KEEP A MENTION OF
LOWER CEILINGS AND VIS IN AND AROUND SHOWERS AND STORMS DURING
PORTIONS OF THE PERIOD WITH A LINE OF STORMS PRODUCING IFR AND
LIFR CONDITIONS. WINDS WILL ALSO BE GUSTY AT TIMES AND GRADUALLY
BECOMING S TO SW.

&&

.PREV DISCUSSION... /ISSUED 1036 AM CDT WED OCT 30 2013/

DISCUSSION...
SHORTWAVE BRINGING SHOWERS AND RAINS ACROSS SOUTHEAST TEXAS AND
SOUTH WESTERN LOUISIANA THIS MORNING. AS A RESULT HAVE RAISED POPS
AND ALLOWED THEM TO TAPER OFF THIS EVENING. HAVE ALSO ISSUED A
COASTAL FLOOD ADVISORY FOR THIS EVENING INTO THURSDAY AS STRONG
SOUTHEAST WINDS WILL PILE WATER ALONG THE COAST OVER THE NEXT 36
HOURS. OTHERWISE... ONLY MINOR CHANGES TO THE FORECAST.

PREV DISCUSSION... /ISSUED 634 AM CDT WED OCT 30 2013/

DISCUSSION...
FOR THE 30/12Z TAF ISSUANCE.

AVIATION...
SOME PATCHY FOG WITH MAINLY MVFR VISIBILITIES WILL BE POSSIBLE
UNTIL AROUND 30/14Z FOR KLCH/KLFT/KARA. OTHERWISE...SOUTHERLY
WINDS WILL INCREASE TODAY AS STORM SYSTEM STRENGTHENS OVER THE
PLAINS...ESPECIALLY OVER SOUTHEAST TEXAS AND KBPT WILL SEE
SUSTAINED WINDS NEAR 20 KNOTS BY AFTERNOON. SOUTHERLY WINDS WILL
ALSO INCREASE MOISTURE AND CLOUD COVER WITH BORDERLINE MVFR/VFR
CEILINGS THROUGH THE DAY. MOST SHOWER ACTIVITY WILL STAY WEST OF
THE FORECAST AREA WITH THE BEST CHANCE OVER SOUTHEAST TEXAS...AND
WILL PLACE VCSH IN THE KBPT TAF. SHOWERS AND STORMS WILL INCREASE
AND BECOME MORE SCATTERED OVERNIGHT...WITH THE MAJORITY OF THE
STRONGER AND INTENSE STORMS OCCURRING AFTER THIS TAF PERIOD ENDS.

RUA

PREV DISCUSSION... /ISSUED 542 AM CDT WED OCT 30 2013/
SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHEAST
TEXAS BY THIS AFTERNOON TODAY AS MOISTURE BUILDS RAPIDLY IN
ADVANCE OF A COLD FRONT MOVING INTO WEST TEXAS. AS THE GRADIENT
TIGHTENS, STRONG WINDS WILL PUSH INTO LOWER SOUTHEAST TEXAS DURING
THE DAY TODAY. THUNDERSTORMS WITH HEAVY RAINS WILL INCREASE TONIGHT
FROM THE WEST MOVING INTO SOUTHWEST LOUISIANA AND WESTERN PORTIONS
OF CENTRAL LOUSIANA BY LATE TONIGHT AS UPPER DIVERGENCE ACTS ON AN
AREA OF INCREASING GULF MOISTURE. AS THE FRONT MOVES INTO
SOUTHEAST TEXAS AND CENTRAL LOUISIANA THURSDAY EVENING, STRONG
THUNDERSTORMS WITH HEAVY RAINFALL WILL SPREAD OVER THE AREA.

SHORT TERM...WINDS SHOULD REACH ADVISORY CRITERIA OVER LOWER
SOUTHEAST TEXAS BY THIS AFTERNOON AS THE PRESSURE GRADIENT OUT OF
THE SOUTHEAST TIGHTENS. EXPECTING SOME CAPPING TO DELAY THE ONSET
OF THE SHOWERS AND THUNDERSTORMS TO LATER TODAY OVER SOUTHEAST
TEXAS. DESPITE THE CLOUD COVER, VERY WARM AIR OUT OF THE GULF OF
MEXICO WILL ALLOW TEMPERATURES TO SOAR WELL ABOVE NORMAL TODAY.
THESE BALMY TEMPERATURES WILL REMAIN THROUGH TONIGHT AND INTO
THURSDAY IN ADVANCE OF THE COLD FRONT. MOST OF THE HEAVIER RAIN
WILL BE LATE TONIGHT. SOME STORMS COULD REACH SEVERE LIMITS OVER
INTERIOR SOUTHEAST TEXAS AND CENTRAL LOUISIANA DUE TO A RIGHT REAR
QUADRANT OR ENTRANCE REGION OF THE SUBTROPICAL JET.

LONG TERM...AFTER THE HALLOWEEN TRICKS OF HEAVY RAIN AND
THUNDERSTORMS, THE AREA SHOULD BE TREATED TO A GOOD WEEKEND AS
HIGH PRESSURE BUILDS IN FROM THE WEST. THE PROGRESSIVE PATTERN
BRINGS ANOTHER LARGE UPPER LEVEL TROF TO THE WESTERN STATES EARLY
NEXT WEEK. THIS WILL BRING INCREASING CHANCES FOR RAIN INTO THE
MIDDLE OF NEXT WEEK AS ANOTHER PACIFIC COLD FRONT MOVES THROUGH
AROUND LATE WEDNESDAY OR EARLY THURSDAY.

MARINE...A SMALL CRAFT ADVISORY HAS BEEN HOISTED FOR THE COASTAL
WATERS FOR WINDS INCREASING LATER THIS MORNING AND PERSISTING
THROUGH LATE THURSDAY NIGHT IN ADVANCE OF THE PACIFIC COLD FRONT.
STRONG NORTHERLY WINDS IN THE WAKE OF THE COLD FRONT WILL DIMINISH
LATE FRIDAY NIGHT.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  72  82  57  78  54 /  50 100  70  20   0
KBPT  73  82  59  80  55 /  50 100  40  10   0
KAEX  71  81  56  79  51 /  50 100  60  10   0
KLFT  71  82  64  81  55 /  30 100  80  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 7 PM CDT
     THURSDAY FOR THE FOLLOWING ZONES: EAST CAMERON...IBERIA...
     ST. MARY...VERMILION...WEST CAMERON.

TX...COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 7 PM CDT
     THURSDAY FOR THE FOLLOWING ZONES: JEFFERSON.

     WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 30, 10:46 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1046 AM CDT WED OCT 30 2013

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-311115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
1046 AM CDT WED OCT 30 2013

...HEAVY RAIN AND STRONG THUNDERSTORMS POSSIBLE TOMORROW...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT

WINDS WILL BE THE MAIN CONCERN LATER TODAY AS THE PRESSURE GRADIENT
TIGHTENS. A WIND ADVISORY IS IN EFFECT FOR LOWER SOUTHEAST TEXAS AS
WINDS OF 20 MPH WITH HIGHER GUSTS ARE EXPECTED BY AFTERNOON. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL GULF WATERS THROUGH
THURSDAY. STRONG SOUTHEAST WINDS WILL ALSO ALLOW TIDES TO RUN ABOVE
NORMAL. A COASTAL FLOOD ADVISORY IS IN EFFECT FROM LATER THIS
AFTERNOON THROUGH THURSDAY FROM SOUTHEAST TEXAS THROUGH SOUTH
CENTRAL LOUISIANA.

ISOLATED TO NUMEROUS SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS
CAN BE EXPECTED THROUGH TONIGHT. GUSTY WINDS, PERIODS OF MODERATE TO
HEAVY RAIN, AND OCCASIONAL LIGHTNING STRIKES MAY OCCUR WITH THE
STRONGER ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAVY RAIN WILL BE THE GREATEST THREAT HALLOWEEN WITH ONE TO THREE
INCHES POSSIBLE THURSDAY INTO THURSDAY EVENING. THERE IS ALSO A
SLIGHT RISK OF SEVERE  THUNDERSTORMS DURING EARLY THURSDAY MORNING
THROUGH THURSDAY NIGHT AS A LINE OF STRONG STORMS MOVE THROUGH THE
REGION.

CONTINUED STRONG TO MODERATE SOUTH WINDS WILL CONTINUE TO HOLD TIDES
ABOVE NORMAL ALONG THE COAST. A COASTAL FLOOD ADVISORY WILL REMAIN
EFFECT THROUGH THURSDAY.

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO LATE THURSDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THURSDAY.

In the hours before

Special weather statement, Oct 30, 1:15 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
115 PM CDT WED OCT 30 2013

TXZ180-301845-
TYLER TX-
115 PM CDT WED OCT 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR TYLER COUNTY UNTIL 145 PM CDT...

AT 107 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF WOODVILLE...
MOVING NORTHEAST AT 35 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  COLMESNEIL AND SPURGER BY 125 PM...
  TOWN BLUFF AND ROCKLAND BY 135 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE PEA SIZE HAIL AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3103 9437 3104 9434 3102 9432 3104 9429
      3102 9428 3102 9426 3100 9424 3096 9424
      3094 9421 3079 9418 3079 9414 3070 9412
      3058 9455 3088 9464

TINGLER
Special weather statement, Oct 30, 3:15 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
315 PM CDT WED OCT 30 2013

TXZ259-260-302045-
NORTHERN JASPER TX-NORTHERN NEWTON TX-
315 PM CDT WED OCT 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES UNTIL
345 PM CDT...

AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF ROGANVILLE...MOVING EAST AT
20 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
ROGANVILLE...BLEAKWOOD...HOLLY SPRINGS...JAMESTOWN AND NEWTON.

THE PRIMARY THREATS FROM THIS STORM ARE PEA SIZE HAIL AND WIND GUSTS
TO AROUND 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3098 9362 3062 9369 3073 9406 3091 9396

TINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 5:05 AM CDTWind AdvisoryLCH12 hr
Oct 30, 10:21 AM CDTCoastal Flood AdvisoryLCH30 hr
Oct 30, 1:15 PM CDTSpecial Weather StatementLCHTyler30 min
Oct 30, 2:19 PM CDTAreal Flood AdvisoryLCHTyler116 min
Oct 30, 3:15 PM CDTSpecial Weather StatementLCHJasper, Newton30 min
Oct 30, 3:47 PM CDTAreal Flood AdvisoryLCHJasper, Newton3 hr
Oct 30, 4:12 PM CDTFlash Flood WatchLCHHardin, Jasper, Newton, Tyler26 hr
Oct 30, 5:06 PM CDTWind AdvisoryLCH114 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.